Relativistic and nonrelativistic elastodynamics with small shear strains
Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 3, pp. 275-307.
@article{AIHPA_1998__69_3_275_0,
     author = {Tahvildar-Zadeh, A. Shadi},
     title = {Relativistic and nonrelativistic elastodynamics with small shear strains},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {275--307},
     publisher = {Gauthier-Villars},
     volume = {69},
     number = {3},
     year = {1998},
     zbl = {0930.74008},
     mrnumber = {1648985},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1998__69_3_275_0/}
}
TY  - JOUR
AU  - Tahvildar-Zadeh, A. Shadi
TI  - Relativistic and nonrelativistic elastodynamics with small shear strains
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1998
DA  - 1998///
SP  - 275
EP  - 307
VL  - 69
IS  - 3
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPA_1998__69_3_275_0/
UR  - https://zbmath.org/?q=an%3A0930.74008
UR  - https://www.ams.org/mathscinet-getitem?mr=1648985
LA  - en
ID  - AIHPA_1998__69_3_275_0
ER  - 
%0 Journal Article
%A Tahvildar-Zadeh, A. Shadi
%T Relativistic and nonrelativistic elastodynamics with small shear strains
%J Annales de l'I.H.P. Physique théorique
%D 1998
%P 275-307
%V 69
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1998__69_3_275_0
Tahvildar-Zadeh, A. Shadi. Relativistic and nonrelativistic elastodynamics with small shear strains. Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 3, pp. 275-307. http://www.numdam.org/item/AIHPA_1998__69_3_275_0/

[1] E. Bernardi and T. Nishitani, Remarks on symmetrization of 2 x 2 systems and the characteristic manifolds. Osaka J. Math., Vol. 29, 1992, pp. 129-134. | MR | Zbl

[2] B. Carter and H. Quintana, Foundations of general relativistic high-pressure elasticity theory. Proc. R. Soc. Lond., A. 331, 1972, pp. 57-83. | MR | Zbl

[3] D. Christodoulou, Lecture notes of course taught at Princeton University, Fall 1995.

[4] D. Christodoulou, Self-gravitating relativistic fluids: A two-phase model. Arch. Rational Mech. Anal., Vol. 130, 1995, pp. 343-400. | MR | Zbl

[5] D. Christodoulou, On the geometry and dynamics of crystalline continua. Ann. Inst. H. Poincaré Phys. Théor, to appear. | Numdam | MR | Zbl

[6] G.F.D. Duff, The Cauchy problem for elastic waves in an anisotropic medium. Phil. Trans. Roy. Soc. A., Vol. 252, 1960, pp. 249-273. | MR | Zbl

[7] L. Hörmander, Hyperbolic systems with double characteristics. Comm. Pure. Appl. Math., Vol. 46, 1993, pp. 261-301. | MR | Zbl

[8] F. John, Algebraic conditions for hyperbolicity of systems of partial differential equations. Comm. Pure. Appl. Math., Vol. 31, 1978, pp. 89-106. | Zbl

[9] F. John, Formation of singularities in elastic waves. Lec. Notes in Phys., Vol. 195, 1984, pp. 190-214. | Zbl

[10] J. Kijowski and G. Magli, Relativistic elastomechanics as a Lagrangian field theory. Journal of Geometry and Physics, Vol. 9, 1992, pp. 207-223. | Zbl

[11] S. Klainerman, Long-time behavior of solutions to nonlinear evolution equations. Arch. Rational Mech. Anal, Vol. 78(1), 1982, pp. 73-98. | Zbl

[12] G.A. Maugin, Exact relativistic theory of wave propagation in prestressed nonlinear elastic solids. Ann. Inst. H. Poincaré Phys. Théor., Vol. 28, 1978, p. 155-185. | EuDML | Numdam | Zbl

[13] T.C. Sideris, Formation of singularities in three-dimensional compressible fluids. Comm. Math. Phys., Vol. 101, 1985, pp. 475-485. | Zbl

[14] T.C. Sideris, The null condition and global existence of nonlinear elastic waves. Invent. Math., Vol. 123, 1996, pp. 323-342. | EuDML | Zbl

[15] J.M. Souriau, Géométrie et Relativité. Hermann, Paris, 1964. | Zbl